Skip to content
Includes Expert Content
withdrawal
avatar
An_243733 posted:
think that i am addicted to tramadol how do i get off it
Reply
 
avatar
Betty Ford Center
Harry L Haroutunian, MD responded:
Tramadol is an opiate, and although you don't say how long you've been using it, long-term exposure can make you physically dependent.

If you feel you're experiencing withdrawal, your doctor can issue some mild medications to help you through this period.
 
avatar
ljude38 responded:
Tramadol binds to the opiate receptors in the brain and acts like an opiate but does not have the central nervous system depressant effects that a typically classed opiate does. In large doses tramadol can cause seizures. As an addiction specialist working for a rapid detox center in california Ive seen this alot. Speak to your MD. Get some options for yourself. Its definitely a doable thing


Featuring Experts from Betty Ford Center

Peter Przekop, D.O., Ph.D., developed and directs the chronic pain track at the Betty Ford Center . Since 2004, he has been a member of the faculty...More

Helpful Tips

smoking
you can also try the quitnet.com. you cangetsomefree parches there. the patches have really helped my with my stopping. More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.